# SDR 2010F00057

- Difficulty date: March 10, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N222AM
- Make and model: Bell 222UT
- Aircraft serial: 47547
- Aircraft time: 10,582 hours
- Engine: Lyc LTS101750C1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 222040109105
- Part serial: A743
- Condition: Failed
- Location: Transmission
- Part time: 1,634 hours
- Component: Transmission, Bell, 222
- Component part number: 222040003111
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPIRAL BEVEL COLLECTOR GEAR FAIL APART, (DRIVE TOOTH/GEAR BOKE AWAY/SEPARATED FROM THE BEVEL GEAR BODY) WITH IN THE MAIN ROTOR GEARBOX/TRANSMISSION.
